# SDR SWAA052121

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 37,775 hours, 32,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND L2 DOOR EVACUATION SLIDE LATCH CABLE MISROUTED.  REROUTED CABLE PER MM.
